MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI HARD ROD 125MM; ORTHOSIS,SPONDYLOLISTHESIS SPINAL FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI HARD ROD 125MM; ORTHOSIS,SPONDYLOLISTHESIS SPINAL FIXATION
Model Number 498.105
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Additional narrative: additional product code mni kwp kwq nkb.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter is a jnj representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6), 2021, the flexible screwdriver was found broken at sterile processing department.There were no patient and surgical involvement.Concomitant device reported: 6.0mm ti hard rod 125mm, lot #2l80007, qty # unk.This complaint involves one (1) device.This report is for one (1) 6.0mm ti hard rod 125mm.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: the lot number could not be verified in the system, so the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D9: complained device is no longer expected to be returned for investigation.D10/d11: concomitant medical products: there were no concomitant devices involved.

Brand Name
6.0MM TI HARD ROD 125MM
Common Device Name
ORTHOSIS,SPONDYLOLISTHESIS SPINAL FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11243545
Report Number2939274-2021-00520
Device Sequence Number17125475
Product Code MNH
UDI-Device Identifier10705034788869
UDI-Public(01)10705034788869
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K992739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498.105
Device Catalogue Number498.105
Device Lot Number9952868
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date03/04/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6.0MM TI HARD ROD 125MM.; 6.0MM TI HARD ROD 125MM